KOPS - The Institutional Repository of the University of Konstanz

Oblique projection local feedback stabilization of nonautonomous semilinear damped wave-like equations

Oblique projection local feedback stabilization of nonautonomous semilinear damped wave-like equations

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

AZMI, Behzad, Sérgio S. RODRIGUES, 2020. Oblique projection local feedback stabilization of nonautonomous semilinear damped wave-like equations. In: Journal of Differential Equations. Elsevier. 269(7), pp. 6163-6192. ISSN 0022-0396. eISSN 1090-2732. Available under: doi: 10.1016/j.jde.2020.04.033

@article{Azmi2020Obliq-56296, title={Oblique projection local feedback stabilization of nonautonomous semilinear damped wave-like equations}, year={2020}, doi={10.1016/j.jde.2020.04.033}, number={7}, volume={269}, issn={0022-0396}, journal={Journal of Differential Equations}, pages={6163--6192}, author={Azmi, Behzad and Rodrigues, Sérgio S.} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/56296"> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2022-01-21T12:24:03Z</dcterms:available> <dc:creator>Rodrigues, Sérgio S.</dc:creator> <dc:language>eng</dc:language> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:title>Oblique projection local feedback stabilization of nonautonomous semilinear damped wave-like equations</dcterms:title> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Rodrigues, Sérgio S.</dc:contributor> <dcterms:abstract xml:lang="eng">The stabilization of a class of nonlinear weakly damped wave equations by means of a finite-dimensional feedback control is investigated. The stabilizing control is constructed based on an appropriate oblique projection and it enters as a time-dependent linear combination of a finite number of suitable indicator functions supported in small regions. Firstly, it is shown that an oblique projection feedback is able to globally exponentially stabilize linear nonautonomous weakly damped wave equations. Then, relying on this result, the local stabilization for semilinear equations is proven for a suitable class of nonlinearities. Finally, numerical experiments are given which validate the theoretical results.</dcterms:abstract> <dc:creator>Azmi, Behzad</dc:creator> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/56296"/> <dc:rights>terms-of-use</dc:rights> <dcterms:issued>2020</dcterms:issued> <dc:contributor>Azmi, Behzad</dc:contributor> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2022-01-21T12:24:03Z</dc:date> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account